An algebraic model for G-homotopy types
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 312-336.
@incollection{AST_1984__113-114__312_0,
     author = {Triantafillou, Georgia},
     title = {An algebraic model for $G$-homotopy types},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0564.55009},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1984__113-114__312_0/}
}
TY  - CHAP
AU  - Triantafillou, Georgia
TI  - An algebraic model for $G$-homotopy types
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1984__113-114__312_0/
UR  - https://zbmath.org/?q=an%3A0564.55009
LA  - en
ID  - AST_1984__113-114__312_0
ER  - 
%0 Book Section
%A Triantafillou, Georgia
%T An algebraic model for $G$-homotopy types
%B Homotopie algébrique et algèbre locale
%A Collectif
%S Astérisque
%D 1984
%N 113-114
%I Société mathématique de France
%G en
%F AST_1984__113-114__312_0
Triantafillou, Georgia. An algebraic model for $G$-homotopy types, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 312-336. http://archive.numdam.org/item/AST_1984__113-114__312_0/

[1] Borei, A. : Linear Algebraic Groups, Benjamin, New York (1969). | MR | Zbl

[2] Borei, A. and Harish-Chandra : Arithmetic subgroups of algebraic groups, Ann. Math. 75 (1962), 485-535. | DOI | MR | Zbl

[3] Bredon, G. E. : Equivariant Cohomology Theories, Lecture Notes in Math., no. 34, Springer-Verlag, Berlin (1967). | MR | Zbl

[4] Elmendorf, A. D. : Systems of fixed point sets, Trans. Amer. Math. Soc., to appear. | MR | Zbl

[5] Halperin, S. : Lectures on minimal models, Publications internes de l' U.E.R. des Mathématiques, Université de Lille (1977). | Zbl

[6] Sullivan, D. : Infinitesimal computations in topology, Publications Mathématiques IHES, no. 47 (1978), 269-331. | DOI | EuDML | MR | Zbl

[7] Triantafillou, G. : Equivariant minimal models, Trans. Amer. Math. Soc. 274, No. 2 (1982), 509-532. | DOI | MR | Zbl

[8] Whitehead, G. : Elements of Homotopy Theory, Springer-Verlag (1981) | MR | Zbl

[9] Wilkerson, C. W. : Applications of minimal simplicial groups, Topology 15 (1976), 111-130. | DOI | MR | Zbl